Zeta Paracetamolo 120 mg/5 ml soluzione orale flacone da 120 ml

Paracetamolo ZETA 120 mg/5 ml oral solution 120 ml

€5.18

Zeta

Paracetamol

120 mg / 5 ml oral solution

120 ml bottle

Quantity Out-of-Stock

  Shipping 2-5 days in Europe

(click for cost information)

  Secure payments

(with SSL decoding)

  Free samples

Many free samples for our customers

  Customer care

info@pharmaserena.it

100% secure payments

Zeta Paracetamol 120 mg / 5 ml oral solution can be used as an antipyretic or as an analgesic in case of headaches, neuralgia, myalgia and three medium painful manifestations of various origins.

Active ingredients

1 ml of oral solution contains 24 mg of paracetamol.

Excipients

Sucrose, macrogol 6000, potassium sorbate (E 202), sodium benzoate (E 211), sodium saccharin, citric acid monohydrate, sodium citrate, strawberry flavor (propylene glycol), natural mandarin flavor, purified water.

Posology

In children weighing up to 7.2 kg it is recommended to use medicines based on paracetamol available on the market in the formulation in oral drops, equipped with a dosing device suitable for reaching the necessary doses.

In children up to 10 years of age it is essential to respect the posology defined based on body weight and not based on age, which is approximate and indicated for information only.

If the age of the child does not match the weight reported, always refer to the body weight for the choice of dosage.


Product images are purely indicative and may differ in graphics, size or content . Even the names of the products, the ingredients and the percentages described are purely indicative and the manufacturing companies could make changes or updates. The only element of identification is the ministerial code MINSAN. Pharmaserena declines all responsibility for any errors, omissions or lack of product updates.

031349020

Data sheet

How to use
oral use
Format
flacone
Active principles
Paracetamol

You might also like

Recommended products